I have took 2 months of accutane. Should I do laser treatment after 1 month of accutane. My skin is very oily.

Doctor Answers 1

Accutane and laser treatments

Thank you for your question. A side effect of Accutane is skin sensitivity and an increase risks of scarring. Any type of trauma or injury to the skin whether for medical purposes or cosmetic reasons such as tattoos, piercings, microdermabrasion, laser treatments, etc., may result in scarring. I highly recommend you consult with your prescribing physician regarding your questions and concerns and when it is safe to perform laser therapy. Take care and good luck.


Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.